# SDR FDEA201304220825

- Difficulty date: April 22, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 67,846 hours, 15,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  5-49 X= -8.5 SEAT TRACK LOBE FOUND CORRODED.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 5 SHEET 2 OF 3 REVISION 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116.
